Measured quantum groupoids associated with matched pairs of locally compact groupoids
Annales mathématiques Blaise Pascal, Volume 21 (2014) no. 2, p. 81-133

Generalizing the notion of matched pair of groups, we define and study matched pairs of locally compact groupoids endowed with Haar systems, in order to give new examples of measured quantum groupoids.

En généralisant la notion de couple assorti de groupes, nous définissons et étudions les paires assorties de groupoides localement compacts munis de systèmes de Haar, afin d’obtenir de nouveaux exemples de groupoïdes quantiques mesurés.

DOI : https://doi.org/10.5802/ambp.344
Classification:  17B37,  22D25,  22A22
Keywords: Von Neumann algebras, measured quantum groupoids, matched pairs of groupoids
@article{AMBP_2014__21_2_81_0,
     author = {Vallin, Jean-Michel},
     title = {Measured quantum groupoids associated with matched pairs of locally compact groupoids},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {21},
     number = {2},
     year = {2014},
     pages = {81-133},
     doi = {10.5802/ambp.344},
     mrnumber = {3327862},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_2014__21_2_81_0}
}
Vallin, Jean-Michel. Measured quantum groupoids associated with matched pairs of locally compact groupoids. Annales mathématiques Blaise Pascal, Volume 21 (2014) no. 2, pp. 81-133. doi : 10.5802/ambp.344. http://www.numdam.org/item/AMBP_2014__21_2_81_0/

[1] Andruskiewitsch, Nicolás; Natale, Sonia Tensor categories attached to double groupoids, Adv. Math., Tome 200 (2006) no. 2, pp. 539-583 | Article | MR 2200856 | Zbl 1099.16016

[2] Baaj, Saad; Skandalis, Georges Unitaires multiplicatifs et dualité pour les produits croisés de C * -algèbres, Ann. Sci. École Norm. Sup. (4), Tome 26 (1993) no. 4, pp. 425-488 | Numdam | MR 1235438 | Zbl 0804.46078

[3] Baaj, Saad; Skandalis, Georges; Vaes, Stefaan Non-semi-regular quantum groups coming from number theory, Comm. Math. Phys., Tome 235 (2003) no. 1, pp. 139-167 | Article | MR 1969723 | Zbl 1029.46113

[4] Baaj, Saad; Skandalis, Georges; Vaes, Stefaan Measurable Kac cohomology for bicrossed products, Trans. Amer. Math. Soc., Tome 357 (2005) no. 4, p. 1497-1524 (electronic) | Article | MR 2115374 | Zbl 1062.22009

[5] Connes, A. On the spatial theory of von Neumann algebras, J. Funct. Anal., Tome 35 (1980) no. 2, pp. 153-164 | Article | MR 561983 | Zbl 0443.46042

[6] Enock, Michel Measured quantum groupoids in action, Mém. Soc. Math. Fr. (N.S.) (2008) no. 114, pp. ii+150 pp. (2009) | Numdam | MR 2541012 | Zbl 1189.58002

[7] Enock, Michel The unitary implementation of a measured quantum groupoid action, Ann. Math. Blaise Pascal, Tome 17 (2010) no. 2, pp. 233-302 http://ambp.cedram.org/item?id=AMBP_2010__17_2_233_0 | Article | Numdam | MR 2778919 | Zbl 1235.46066

[8] Enock, Michel Measured quantum groupoids with a central basis, J. Operator Theory, Tome 66 (2011) no. 1, pp. 3-58 | MR 2806546 | Zbl 1265.46106

[9] Enock, Michel; Schwartz, Jean-Marie Kac algebras and duality of locally compact groups, Springer-Verlag, Berlin (1992), pp. x+257 | MR 1215933 | Zbl 0805.22003

[10] Enock, Michel; Vallin, Jean-Michel Inclusions of von Neumann algebras, and quantum groupoids, J. Funct. Anal., Tome 172 (2000) no. 2, pp. 249-300 | Article | MR 1753177 | Zbl 0974.46055

[11] Godbillon, Claude Éléments de topologie algébrique, Hermann, Paris (1971), pp. 249 | MR 301725 | Zbl 0907.55001

[12] Et J. Renault., C. Anantharaman-Delaroche Amenable groupoids, L’Enseignement Mathématique, Geneva, Monographies de L’Enseignement Mathématique [Monographs of L’Enseignement Mathématique], Tome 36 (2000), pp. 196 | MR 1799683 | Zbl 0960.43003

[13] Kustermans, Johan; Vaes, Stefaan Locally compact quantum groups, Ann. Sci. École Norm. Sup. (4), Tome 33 (2000) no. 6, pp. 837-934 | Article | MR 1832993 | Zbl 1034.46508

[14] Lesieur, F. tel.ccsd.cnrs.fr/documents/archives0/00/00/55/05 (thèse, Université d’Orléans)

[15] Lesieur, Franck Measured quantum groupoids, Mém. Soc. Math. Fr. (N.S.) (2007) no. 109, pp. iv+158 pp. (2008) | Numdam | MR 2474165 | Zbl 1221.46003

[16] Ramsey, A Topologies on measured groupoids, Journal of Functional Analysis (1982) no. 47, pp. 314-343 | Article | MR 665021 | Zbl 0519.22003

[17] Renault, Jean A groupoid approach to C * -algebras, Springer, Berlin, Lecture Notes in Mathematics, Tome 793 (1980), pp. ii+160 | MR 584266 | Zbl 0433.46049

[18] Sauvageot, Jean-Luc Sur le produit tensoriel relatif d’espaces de Hilbert, J. Operator Theory, Tome 9 (1983) no. 2, pp. 237-252 | MR 703809 | Zbl 0517.46050

[19] Strătilă, Şerban Modular theory in operator algebras, Editura Academiei-Abacus Press Wells England (1981) | MR 696172 | Zbl 0504.46043

[20] Vaes, Stefaan The unitary implementation of a locally compact quantum group action, J. Funct. Anal., Tome 180 (2001) no. 2, pp. 426-480 | Article | MR 1814995 | Zbl 1011.46058

[21] Vaes, Stefaan Groupes quantiques localement compacts, actions et extensions (2004) (Habilitation à Diriger des Recherches, Université Paris 7 Denis Diderot)

[22] Vaes, Stefaan; Vainerman, Leonid Extensions of locally compact quantum groups and the bicrossed product construction, Adv. Math., Tome 175 (2003) no. 1, pp. 1-101 | Article | MR 1970242 | Zbl 1034.46068

[23] Vallin, Jean-Michel Bimodules de Hopf et poids opératoriels de Haar, J. Operator Theory, Tome 35 (1996) no. 1, pp. 39-65 | MR 1389642 | Zbl 0849.22002

[24] Vallin, Jean-Michel Unitaire pseudo-multiplicatif associé à un groupoïde. Applications à la moyennabilité, J. Operator Theory, Tome 44 (2000) no. 2, pp. 347-368 | MR 1794823 | Zbl 0986.22002

[25] Vallin, Jean-Michel Actions and coactions of finite quantum groupoids on von Neumann algebras, extensions of the matched pair procedure, J. Algebra, Tome 314 (2007) no. 2, pp. 789-816 | Article | MR 2344585 | Zbl 1128.46026

[26] Vallin, Jean-Michel Relative matched pairs of finite groups from depth two inclusions of von Neumann algebras to quantum groupoids, J. Funct. Anal., Tome 254 (2008) no. 8, pp. 2040-2068 | Article | MR 2402083 | Zbl 1146.46040

[27] Woronowicz, S. L. From multiplicative unitaries to quantum groups, Internat. J. Math., Tome 7 (1996) no. 1, pp. 127-149 | Article | MR 1369908 | Zbl 0876.46044